首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Inhomogeneous Connotations across Square, Stoichiometrically-Based Matrices
  • 本地全文:下载
  • 作者:Matthew S. Fox
  • 期刊名称:American Journal of Applied Mathematics and Statistics
  • 印刷版ISSN:2328-7306
  • 电子版ISSN:2328-7292
  • 出版年度:2015
  • 卷号:3
  • 期号:4
  • 页码:142-145
  • DOI:10.12691/ajams-3-4-1
  • 出版社:Science and Education Publishing
  • 摘要:In this report we analyze a subset of chemical equations that have equal numbers of elements and unknown coefficients; linear algebraically, these relate to n X n matrix systems. Here we associate inhomogeneous eigenvector occurrences to structural properties of chemical equations.
  • 关键词:linear algebra; stoichiometry; eigenvectors; eigenvalues
国家哲学社会科学文献中心版权所有